# SDR AALA20011289

- Difficulty date: June 20, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1196-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TRACK NR 2 AT STATION 1196-1206 AND 1300.  CORROSION REMOVED, SEAT TRACK PLUGS INSTALLED TWO LOCATIONS STATION 1196-1206 AND STATION 1300 PER SRM 53-05 FIG 4A.  (M)
